# SDR ASAA2024051651615

- Difficulty date: May 16, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5357153223200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32R AT FR71 ON AFT OF FRAME HAS CORROSION GROUNDED - YES. REMOVED CORRODED STRINGER 32 RH FROM FR70-FR73+10" AND ACCOMPLISHED STRINGER REPAIR IAW A320 SRM 53-00-13-300-001 FIG 1 SHEET 2 REV 148 REPAIR IS CAT A. REMOVED AND REINSTALLED 7EA CLIPS ON STR 32 RH FR70-FR73 IAW A320 SRM 51-72-11-911-002 NO ADL GIVEN IN SRM
